| Catalog Number |
IAV08006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
06/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure 4 in.Pact av access balloons were used to treat the right arm venous outflow, brachiocephalic/svc stent, cephalic arch.Approximately 8 months post procedure patient suffered central vein restenosis of the arteriovenous fistula.Subject presented for routine fistulogram.Angiography showed restenosis of the central vein.Successfully treated with drug-coated balloon and plain balloon angioplasty.Patient recovered.